# SDR USAA2011041291440

- Difficulty date: April 10, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 51,816 hours, 7,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327584620000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - CORROSION ON SEAT TRACK BETWEEN 12 INCHES FORWARD OF FR33 TO 2 INCHES AFT OF FR33, Y1456.  REPLACED SEAT TRACK BETWEEN 12 INCHES FORWARD OF FR33 TO 2 INCHES AFT OF FR33, Y1456 IAW A330 SRM 53-00-15, 51-42-11, 51-42-14 & 51-75-12.
